# SDR COEA2020081102807

- Difficulty date: July 14, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 37,138 hours, 41,220 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103201
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 21 STRINGER 4R CLIP HAD CORROSION.  REPLACED THE STRINGER CLIP WITH OEM PART.
